MathSciNet Relay Station
MathSciNet bibliographic data
MR534998 10A05
Janák, Jaroslav; Skula, Ladislav On the integers $x\sb{i}$ for which $x\sb{i}x\sb{1}\cdots x\sb{i-1}x\sb{i+1}\cdots x\sb{n}+1$. Math. Slovaca 28 (1978), no. 3, 305–310.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement